Authors: Ghebleh, Mohammad
Kanso, Ali Adel
Stevanović, Dragan 
Title: A novel image encryption algorithm based on piecewise linear chaotic maps and least squares approximation
Journal: Multimedia Tools and Applications
Volume: 77
Issue: 6
First page: 7305
Last page: 7326
Issue Date: 1-Mar-2018
Rank: M21
ISSN: 1380-7501
DOI: 10.1007/s11042-017-4634-9
Abstract: 
In this paper, we propose a novel image encryption algorithm based on chaotic maps and least squares approximations. The proposed algorithm consists of two main phases, which are applied sequentially in several rounds, namely a shuffling phase and a masking phase. Both phases are based on 1–dimensional piecewise linear chaotic maps and act on the rows/columns of the input plain image. Least squares approximations are used to strengthen the security of the proposed algorithm by providing strong mixing between the rows/columns of the image. Simulation results show that the proposed image encryption algorithm is robust against common statistical and security attacks. We present thorough comparison of the proposed algorithm with some existing image encryption algorithms.
Keywords: Chaos | Image encryption | Least squares approximation | Pseudorandom numbers
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

31
checked on May 16, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.